# SDR P5CA0000333

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rod
- Condition: Damaged
- Location: Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND L/E SUPPORT ROD ASSY FOR RIB AT WING STA 878.55 FOUND CHAFED THRU.  SUPPORT ROD ASSY REPLACED PER SRM 51-30-04.
